메뉴 건너뛰기




Volumn 3, Issue 3, 1997, Pages 401-418

An infinite-dimensional extension of a Poincaré's result concerning the continuation of periodic orbits

Author keywords

Dynamical systems; Implicit function theorem; Periodic solutions; Poincare's continuation method

Indexed keywords


EID: 0031534009     PISSN: 10780947     EISSN: None     Source Type: Journal    
DOI: 10.3934/dcds.1997.3.401     Document Type: Article
Times cited : (4)

References (18)
  • 2
    • 0010092601 scopus 로고
    • Periodic solutions of some infinite- Dimensional Hamiltonian systems associated with non-linear partial difference equations I
    • C. ALBANESE and J. FRÖLICH, Periodic solutions of some infinite- dimensional Hamiltonian systems associated with non-linear partial difference equations I, Commun. Math. Phys., 116 (1988), 475-502.
    • (1988) Commun. Math. Phys. , vol.116 , pp. 475-502
    • Albanese, C.1    Frölich, J.2
  • 3
    • 0000109730 scopus 로고
    • Periodic solutions of some infinite- Dimensional Hamiltonian systems associated with non-linear partial difference equations II
    • G. ALBANESE, J. FRÖLICH and T. SPENCER Periodic solutions of some infinite- dimensional Hamiltonian systems associated with non-linear partial difference equations II, Commun. Math. Phys., 119 (1988), 677-699.
    • (1988) Commun. Math. Phys. , vol.119 , pp. 677-699
    • Albanese, G.1    Frölich, J.2    Spencer, T.3
  • 4
    • 0001613693 scopus 로고    scopus 로고
    • Exponential stability of breathers in Hamiltonian networks of weakly coupled oscillators
    • D. BAMBUSI, Exponential stability of breathers in Hamiltonian networks of weakly coupled oscillators, Nonlinearity, 9 (1996), 433-457.
    • (1996) Nonlinearity , vol.9 , pp. 433-457
    • Bambusi, D.1
  • 6
    • 84990576596 scopus 로고
    • Newton's method and periodic solutions of nonlinear wave equations
    • W. CRAIG and C.E. WAYNE, Newton's method and periodic solutions of nonlinear wave equations, Commun. Pure Appl. Math., 46 (1993), 1409-1498.
    • (1993) Commun. Pure Appl. Math. , vol.46 , pp. 1409-1498
    • Craig, W.1    Wayne, C.E.2
  • 7
    • 0001219847 scopus 로고
    • Localization in disordered nonlinear dynamical systems
    • J. FRÖLICH, T. SPENCER and C.E. WAYNE, Localization in disordered nonlinear dynamical systems, J. Stat. Phys., 42 (1986), 247-274.
    • (1986) J. Stat. Phys. , vol.42 , pp. 247-274
    • Frölich, J.1    Spencer, T.2    Wayne, C.E.3
  • 9
    • 3042940749 scopus 로고
    • Mir Publishers Moscow, second printing, chapter 6
    • F. GANTMACHER, "Lectures in Analytical Mechanics", Mir Publishers Moscow, second printing, 1975 (chapter 6 p.227).
    • (1975) Lectures in Analytical Mechanics , pp. 227
    • Gantmacher, F.1
  • 10
    • 0001836195 scopus 로고
    • Nearly integrable infinite-dimensional Hamiltonian systems
    • Springer-Verlag, New York
    • S.D. KUKSIN, Nearly integrable infinite-dimensional Hamiltonian systems, Lect. Notes Math., vol. 1556, Springer-Verlag, New York, 1993.
    • (1993) Lect. Notes Math. , vol.1556
    • Kuksin, S.D.1
  • 14
    • 0040859457 scopus 로고
    • Proof of existence of breathers fot time- Reversible or Hamiltonian networks of weakly coupled oscillators
    • R.S. MACKAY, S. AUBRY, Proof of existence of breathers fot time- reversible or Hamiltonian networks of weakly coupled oscillators, Nonlinearity, 7 (1994), 1623-1643.
    • (1994) Nonlinearity , vol.7 , pp. 1623-1643
    • Mackay, R.S.1    Aubry, S.2
  • 15
    • 3042903681 scopus 로고
    • Gauthier-Villars, Reprinted by "Librairie Albert Blanchard", rue de Médicis, 75006 Paris (1987)
    • H. POINCARÉ, "Les Méthodes Nouvelles de La Mécanique Céleste," Tome I No.36-42, Gauthier-Villars, 1892 (Reprinted by "Librairie Albert Blanchard", rue de Médicis, 75006 Paris (1987)).
    • (1892) Les Méthodes Nouvelles de la Mécanique Céleste , vol.1 , Issue.36-42
    • Poincaré, H.1
  • 18
    • 0000502263 scopus 로고
    • Periodic and quasi-periodic solutions of nonlinear wave equations via KAM theory
    • C.E. WAYNE, Periodic and quasi-periodic solutions of nonlinear wave equations via KAM theory, Commun. Math. Phys., 127 (1990), 479-528.
    • (1990) Commun. Math. Phys. , vol.127 , pp. 479-528
    • Wayne, C.E.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.